Alert archive / Texas / Tornado Warnings in 2016
Tornado Warning 11, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Apr 11, 2016, 4:18 PM CDT for Montague County, Wise County, Texas. It was in force for 27 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 11, 2016, 4:18 PM CDT (21:18 UTC)
- Expired
- Apr 11, 2016, 4:45 PM CDT
- In force
- 27 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Montague County, TX, Wise County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 97 km from the middle of the area, began a volume at 21:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 11, 4:28 PM CDT | HAIL 2.5 | Sunset, TX | TENNIS BALL SIZE HAIL REPORTED IN SUNSET |
| Apr 11, 4:30 PM CDT | HAIL 2.75 | 5 Nnw Alvord, TX | LOCATED ALONG 287 BETWEEN ALVORD AND SUNSET NEAR THE COUNTY LINE |
| Apr 11, 4:33 PM CDT | HAIL 1.75 | 1 N Alvord, TX | REPORT OF 1 MILE NORTH OF ALVORD |
| Apr 11, 4:36 PM CDT | HAIL 2.75 | Alvord, TX | NEARLY COVERING THE GROUND |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 11, 1:38 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 9.3 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1237 J/kg
- Mixed-layer CIN
- -122 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 331 m²/s²
- 0-3 km storm-relative helicity
- 347 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 3.7
The text
As transmitted.
609
WFUS54 KFWD 112118
TORFWD
TXC337-497-112145-
/O.NEW.KFWD.TO.W.0011.160411T2118Z-160411T2145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
418 PM CDT MON APR 11 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* TORNADO WARNING FOR...
NORTHERN WISE COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN MONTAGUE COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 445 PM CDT
* AT 417 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER SUNSET...OR 9 MILES SOUTH OF BOWIE...MOVING EAST AT
40 MPH.
HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
ALVORD AROUND 430 PM CDT.
DECATUR AROUND 440 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER
AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3344 9749 3343 9748 3324 9748 3332 9786
3352 9782 3352 9749
TIME...MOT...LOC 2117Z 290DEG 33KT 3342 9778
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
STALLEY2 follow-up statements
072
WWUS54 KFWD 112125
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
425 PM CDT MON APR 11 2016
TXC337-497-112145-
/O.CON.KFWD.TO.W.0011.000000T0000Z-160411T2145Z/
WISE TX-MONTAGUE TX-
425 PM CDT MON APR 11 2016
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR NORTHERN
WISE AND SOUTHEASTERN MONTAGUE COUNTIES...
AT 424 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED BETWEEN SUNSET AND ALVORD...OR 11 MILES SOUTHEAST OF
BOWIE...MOVING EAST AT 20 MPH.
HAZARD...TORNADO AND BASEBALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS...AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
3 MILES NORTH OF ALVORD AROUND 435 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE
HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3344 9749 3343 9748 3324 9748 3332 9786
3352 9782 3352 9749
TIME...MOT...LOC 2124Z 291DEG 18KT 3341 9775
TORNADO...RADAR INDICATED
HAIL...2.75IN
$$
92666
WWUS54 KFWD 112145
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
445 PM CDT MON APR 11 2016
TXC337-497-112154-
/O.EXP.KFWD.TO.W.0011.000000T0000Z-160411T2145Z/
WISE TX-MONTAGUE TX-
445 PM CDT MON APR 11 2016
...THE TORNADO WARNING FOR NORTHERN WISE AND SOUTHEASTERN MONTAGUE
COUNTIES WILL EXPIRE AT 445 PM CDT...
THE TORNADO THREAT HAS DIMINISHED AND THE TORNADO WARNING HAS BEEN
CANCELLED. HOWEVER...LARGE HAIL AND DAMAGING WINDS REMAIN LIKELY AND A
SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE AREA.
LAT...LON 3344 9749 3343 9748 3324 9748 3332 9786
3352 9782 3352 9749
TIME...MOT...LOC 2143Z 290DEG 33KT 3341 9775
$$
92What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:51 PM CDT, 27 minutes earlier.
Area forecast discussion, Apr 11, 3:51 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 351 PM CDT MON APR 11 2016 .DISCUSSION... ...HEADLINES...SOME SHOWERS AND THUNDERSTORMS (INCLUDING SOME SEVERE) THROUGH THIS EVENING THEN A SMALL BREAK IN THE ACTION TONIGHT AND INTO TOMORROW BEFORE RAIN AND THUNDERSTORM CHANCES RETURN TOMORROW NIGHT INTO WEDNESDAY. MOSTLY DRY THURSDAY AND FRIDAY THEN RAIN CHANCES INCREASE AGAIN THIS WEEKEND INTO EARLY NEXT WEEK. A FAIRLY COMPLEX WEATHER PATTERN IS CURRENTLY IN PLACE ACROSS NORTH TEXAS WITH SEVERAL FEATURES OF NOTE. AT THE SURFACE THE CENTER OF A LOW PRESSURE SYSTEM IS LOCATED OVER NORTH TEXAS WITH A COLD FRONT EXTENDING EASTWARD ALONG THE RED RIVER AND A DRY LINE EXTENDING SOUTHWARD AND APPROACHING THE I-35 CORRIDOR. MEANWHILE AN UPPER LEVEL LOW IS SWIRLING OVER THE TEXAS AND OKLAHOMA PANHANDLES FUNNELING IN MID LEVEL DRY AIR FROM THE SOUTHWEST. ALL OF THESE FEATURES WILL COMBINE TO BE FOCUSING MECHANISMS FOR POTENTIAL SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING OVER PORTIONS OF THE AREA. THE GREATEST POTENTIAL APPEARS TO BE NEAR THE SURFACE LOW AND FRONTAL BOUNDARY AND OUT AHEAD OF THE DRY LINE SO ESSENTIALLY AREA WIDE NORTH OF I-20 WITH A SECONDARY MORE ISOLATED THREAT SOUTH OF I-20 AND ALONG AND EAST OF I-35. THE LOW WILL RAPIDLY MOVE EASTWARD OVERNIGHT AND BY TUESDAY MORNING IT WILL BE CENTERED OVER THE LOWER MS VALLEY. A WEAK SURFACE BOUNDARY WILL EXTEND BACK TO THE WEST INTO EAST TEXAS SO SOME LINGERING SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW MORNING OVER OUR EXTREME EASTERN COUNTIES. ZONAL FLOW ALOFT WILL BRIEFLY SET UP TUESDAY DURING THE DAY AND AFTERNOON BEFORE SHIFTING TO SOUTHWEST FLOW TOMORROW NIGHT AND WEDNESDAY AS AN UPPER LEVEL LOW CURRENTLY SPINNING OFF THE BAJA CALIFORNIA COAST MOVES INTO THE SOUTHWEST U.S. THIS UPPER LEVEL LOW MOVES EXTREMELY QUICKLY AND WILL TRACK NEAR NORTH TEXAS TUESDAY NIGHT INTO WEDNESDAY MORNING PROVIDING AN INCREASED CHANCE FOR SHOWERS AND THUNDERSTORMS. THERE IS VERY LITTLE IN THE WAY OF ANY WELL DEFINED SURFACE FEATURES DURING THIS TIME FRAME AND THUS THIS SYSTEM LOOKS MAINLY LIKE A RAIN MAKER WITH SOME ISOLATED TO SCATTERED THUNDERSTORMS POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THURSDAY AND FRIDAY LOOKS FAIRLY BENIGN WITH TEMPERATURES REBOUNDING TO MORE NORMAL READINGS AFTER A LITTLE COOLING ON TUESDAY AND WEDNESDAY AND OUR NEXT WEATHER FEATURE WE ARE WATCHING WILL BE THIS WEEKEND. THE GFS AND ECMWF ARE FAIRLY CONSISTENT IN DEVELOPING A WELL DEFINED UPPER LEVEL LOW OVER THE FOUR CORNERS REGION BY SATURDAY. ABUNDANT MOISTURE FUNNELS IN AHEAD OF THIS LOW WITH INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS OVER MUCH OF THE LONE STAR STATE BY LATE SATURDAY INTO SUNDAY. THE DETAILS ON TIMING AND IMPACTS WITH THIS NEXT SYSTEM WILL BE REFINED IN THE COMING DAYS AS THE MODELS COME INTO MORE AGREEMENT BUT CERTAINLY AT THIS POINT THERE ARE MANY SIGNS POINTING TOWARDS THE POSSIBILITY OF WIDESPREAD RAIN ACROSS NORTH TEXAS BY LATE SATURDAY INTO SUNDAY AND POSSIBLY INTO EARLY NEXT WEEK AS THE UPPER LEVEL LOW WILL SLOWLY MEANDER NORTH AND EAST. HOETH && .AVIATION... /ISSUED 114 PM CDT MON APR 11 2016/ /18Z TAFS/ CONCERNS...POTENTIAL FOR THUNDER AT THE METROPLEX AIRPORTS THIS AFTERNOON. COLD FRONT MOVES THROUGH THIS AFTERNOON AND EVENING WITH A RETURN OF MVFR CIGS BEHIND THE FRONT. SCT-BKN CIGS WITH BASES BETWEEN 025-050 KFT CONTINUE ACROSS THE TAF SITES AT THE START OF THE VALID TAF PERIOD. A COLD FRONT IS CURRENTLY LOCATED NEAR THE RED RIVER AND A DRYLINE IS MOVING EAST TOWARDS THE I-35 CORRIDOR. THUNDERSTORMS ARE EXPECTED TO INITIATE ON THE DRYLINE WEST OF DFW AROUND 20-21Z. FOR THE WACO AREA...THE THREAT FOR THUNDERSTORMS IS LOWER AND WILL NOT MENTION VCTS IN THE KACT TAF AT THIS TIME...BUT WILL BE CLOSELY MONITORING CONVECTIVE DEVELOPMENT FOR POSSIBLE AMENDMENTS TO THE KACT TAF. FOR THE METROPLEX...WILL CARRY VCTS FROM 21-00Z. ANY THUNDERSTORM THAT AFFECTS THE AIRPORTS THIS AFTERNOON MAY BE SEVERE WITH A THREAT FOR LARGE HAIL AND POSSIBLY STRONG WINDS. THE COLD FRONT WILL MOVE ACROSS THE METROPLEX LATE THIS AFTERNOON. THE WINDS WILL SHIFT TO THE NORTH AROUND 21-22Z BEFORE THE TRUE FRONT ARRIVES. BETWEEN 21-00Z...ITS POSSIBLE THE WINDS WILL BE VARIABLE BUT THEN EVENTUALLY BECOME NORTHERLY CLOSER TO 00Z. THE FRONT IS EXPECTED TO ARRIVE AT KACT ABOUT 01Z. MVFR CIGS WILL BUILD BEHIND THE FRONT WITH BASES BETWEEN 1-2 KFT. HOWEVER...CIGS AT KACT ARE EXPECTED TO LOWER BELOW 1 KFT OVERNIGHT. IFR/MVFR CIGS WILL HOLD THROUGH MOST OF THE MORNING AND THERE SHOULD BE SOME IMPROVEMENT AROUND MIDDAY TUESDAY. JLDUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 54 70 54 70 53 / 20 10 60 30 10 WACO 52 71 53 70 52 / 10 20 60 30 10 PARIS 54 68 49 67 50 / 30 10 60 30 10 DENTON 50 68 50 69 50 / 20 10 60 30 10 MCKINNEY 53 69 51 69 51 / 30 10 60 30 10 DALLAS 56 70 54 70 55 / 20 10 60 30 10 TERRELL 54 69 52 69 52 / 30 10 60 30 10 CORSICANA 55 69 54 69 54 / 30 10 60 30 10 TEMPLE 55 72 55 69 53 / 20 20 70 30 10 MINERAL WELLS 49 68 51 71 51 / 10 20 60 30 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 11, 3:48 PM CDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 348 PM CDT MON APR 11 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 348 PM CDT MON APR 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...TONIGHT. AN UPPER LEVEL LOW MOVING NORTHWEST OF THE REGION TODAY WILL COMBINE WITH A DRYLINE...A COLD FRONT AND AN UNSTABLE ATMOSPHERE...ALL OF WHICH WILL RESULT IN A THREAT OF SEVERE STORMS THROUGH THE EVENING. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE NORTH OF INTERSTATE 20 THROUGH THIS EVENING BUT AN ISOLATED THREAT FOR SEVERE STORMS WILL ALSO EXIST SOUTH OF INTERSTATE 20 AND ALONG AND EAST OF INTERSTATE 35. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY HAZARDS...HOWEVER...STORMS NORTH OF INTERSTATE 20 MAY BE CAPABLE OF PRODUCING TORNADOES. LOCALIZED INSTANCES OF FLASH FLOODING MAY OCCUR. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORM CHANCES WILL CONTINUE ACROSS ALL OF NORTH TEXAS TUESDAY AFTERNOON THROUGH WEDNESDAY. SOME HAIL WILL BE POSSIBLE BUT SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. THUNDERSTORMS WILL RETURN SATURDAY THROUGH SUNDAY. HEAVY RAIN AND SEVERE STORMS MAY BE POSSIBLE THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS CAN BE EXPECTED THROUGH THIS EVENING...MAINLY ALONG AND EAST OF A LINE FROM GRAHAM TO CLEBURNE TO CAMERON.
In the hours before
Local storm report, Apr 11, 3:57 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
357 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL POWDERLY 33.80N 95.52W
04/11/2016 E0.88 INCH LAMAR TX TRAINED SPOTTER
SPOTTER REPORTS NICKEL SIZE HAIL NEAR POWDERLY.Local storm report, Apr 11, 3:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
358 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM HAIL 8 N PARIS 33.77N 95.53W
04/11/2016 E1.00 INCH LAMAR TX TRAINED SPOTTER
QUARTER SIZE HAIL 8-10 MILES N OF PARISLocal storm report, Apr 11, 4:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
406 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM HAIL 3 W GREENVILLE 33.13N 96.17W
04/11/2016 E0.88 INCH HUNT TX TRAINED SPOTTER
SPOTTER REPORTS NICKEL SIZE HAIL JUST WEST OF
GREENVILLE.Local storm report, Apr 11, 4:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL 8 NE PARIS 33.73N 95.43W
04/11/2016 E1.00 INCH LAMAR TX TRAINED SPOTTER
QUARTER SIZE HAIL IN NOVICE, LAMAR COUNTY.Local storm report, Apr 11, 4:11 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
411 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HAIL 2 N SUNSET 33.48N 97.77W
04/11/2016 E1.00 INCH MONTAGUE TX TRAINED SPOTTER
REPORTS OF ONE INCH HAIL 2 NORTH OF SUNSETLocal storm report, Apr 11, 4:15 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
415 PM CDT MON APR 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL 2 NE SUNSET 33.47N 97.75W
04/11/2016 E1.75 INCH MONTAGUE TX EMERGENCY MNGR
EM REPORTS GOLFBALL SIZE HAIL BETWEEN BOWIE AND SUNSETThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 10:04 AM CDT | Special Weather Statement | FWD | Delta | 26 min |
| Apr 11, 10:48 AM CDT | Special Weather Statement | FWD | Delta | 27 min |
| Apr 11, 2:58 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 62 min |
| Apr 11, 3:35 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Montague, Wise | 55 min |
| Apr 11, 3:38 PM CDT | Special Weather Statement | FWD | Hunt | 22 min |
| Apr 11, 3:47 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hunt | 58 min |
| Apr 11, 3:55 PM CDT | Severe Thunderstorm Warning | FWD | Lamar | 20 min |
| Apr 11, 3:59 PM CDT | Tornado Warning | FWD | Jack, Montague, Wise | 46 min |
| Apr 11, 4:03 PM CDT | Severe Thunderstorm Warning | FWD | Montague | 34 min |
| Apr 11, 4:40 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Hunt, Rains | 65 min |
| Apr 11, 4:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 62 min |
| Apr 11, 5:10 PM CDT | Tornado Warning | FWD | Hopkins | 35 min |
| Apr 11, 5:23 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 52 min |
| Apr 11, 5:59 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Hunt, Kaufman, Rockwall | 61 min |
| Apr 11, 6:21 PM CDT | Severe Thunderstorm Warning | FWD | Stephens, Young | 54 min |
| Apr 11, 6:41 PM CDT | Severe Thunderstorm Warning | FWD | Rains, Van Zandt | 49 min |
Nearby
Tornado Warnings in Texas, 2016Every tornado warning in 2016Tornadoes in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.